# SDR AALA20131023002

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 65,283 hours, 33,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX LANDING GEAR DOOR LIGHT INDICATION.  EMERGENCY DECLARED FLIGHT LANDED PDX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DOOR OPEN PROXIMITY SENSOR TARGET & TWO BRACKETS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
